Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Worsening adult cystic acne, periods becoming shorter. Related?

Hi,i developted adult cystic acne about 15 years ago...i never suffered as a teenager,so as you can imagin its soul destroying to suffer with this at my time of life,not to mention the pain.I ve put put on various antibiotics ,used oil free everything over the years all working in the begining,then the adult acne returns.I,m 38 years old and its getting worse!!also my periods are becoming shorter(about 4 days and heavier(not sure if the two are related?)please help its killing my self confidence when i should be in the prime of my life!!....
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
For cystic acne i would recommend you oral Acutret 20-30mg by night.For this i need a thorough blood workup done with Liverfunctiontest and Lipid profil.If the results turn out to be normal and under strict contraception[2 methods],after negative pregnancy test let me put you on the drug with gradual tapering and C.Evion600mg by night.Stict sunprotection is necessary.Topical Nilac gel for the pimples would do good and topical Acnemoist cream by day to counteract the dryness caused by oral retinoids.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor